# SDR USAA2013031400007

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,157 hours, 15,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EXIT LIGHT IS LOOSE.  SECURED EXIT LIGHT AT SEAT 9D AS REQUIRED.
